# SDR DL76L070480

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 43,696 hours, 6,657 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 0665000110
- Part serial: 1919
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CAPT VSI INDICATOR FAILED ON TAXI OUT ELECTRICAL FUMES WERE PRESENT PULL CB SMELL DISSIPATED.  REPLACED C/B C586 AND REPLACED CAPT VSI PER AMM OPS NML. NO FUMES PRESENT.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
